# SDR 2020FA0000368

- Difficulty date: August 11, 2020
- Submitted: August 11, 2020
- Operation: General aviation
- Make and model: Cessna 210B
- Aircraft serial: 21057937
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Wire
- Part number: DPB14
- Condition: Arced
- Location: Alternator
- Part time: 6,536 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TERMINAL END ON ALTERNATOR GROUND WIRE BROKEN AT ALTERNATOR END.  GROUND WIRE MADE CONTACT WITH BATTERY LUG OF ALTERNATOR CAUSING CHARGING SYSTEM TO OVER VOLTAGE.  OVER VOLTAGE CONDITION TOOK OUT THE TWO KX-155 NAV/COMM.  NS25171- BOOTS WOULD HAVE HELPED TO PREVENT THE OVER VOLTAGE CONDITION.
